# SDR 9610466608

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 2610 · Detection System
- Part: Fire Loop-B
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING, THE APU FIRE WARNING ACTIVATED AND THE APU FIRE BOTTLE WAS DISCHARGED.  AIRCRAFT RETURNED TO THE GATE.  FOUND B-LOOP FIRE WARNING SYSTEM INOPERATIVE, SYSTEM ON DEFERRAL.
